Kapazitäten und obere Einhüllende von Maßen.

Bernd Anger

Mathematische Annalen (1972)

  • Volume: 199, page 115-130
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Anger, Bernd. "Kapazitäten und obere Einhüllende von Maßen.." Mathematische Annalen 199 (1972): 115-130. <http://eudml.org/doc/162319>.

author = {Anger, Bernd},
journal = {Mathematische Annalen},
language = {ger},
pages = {115-130},
title = {Kapazitäten und obere Einhüllende von Maßen.},
url = {http://eudml.org/doc/162319},
volume = {199},
year = {1972},

AU - Anger, Bernd
TI - Kapazitäten und obere Einhüllende von Maßen.
JO - Mathematische Annalen
PY - 1972
VL - 199
SP - 115
EP - 130
LA - ger
UR - http://eudml.org/doc/162319
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.